# SDR DXTA2019042502313

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 12,752 hours, 9,815 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR OIL SMELL - DURING FLIGHT, SELECT A WARM TEMPERATURE, THERE'S A STRONG OIL SMELL IN THE COCKPIT.  BORESCOPED APU INLET FOR  ERODED OIL SEALS WITH NO ABNORMALITIES FOUND. RAN THE APU WITH BLEED AIR SELECTOR IN VARIOUS POSITIONS AND RAN BOTH ENGINES WITH ANTI ICE ON INDIVIDUALLY AND EXCLUSIVE FROM THE APU TO DETECT ANY ABNORMAL SMELLS, NONE FOUND. REPLACED WATER SEPARATOR CONDENSER BAG.
